# SDR REXA2013010900120

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 12,356 hours, 8,952 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C IS MISSING LIFE VEST.  SEAT 1C & 7B LIFE VEST HAS HOLES IN BAG.  REMOVED AND REPLACED 1C AND 7B LIFE VEST AND REPLACED 16C IAW AMM 25-16-03.
